# SDR SWIA201232335

- Difficulty date: December 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 23,386 hours, 20,888 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU CABIN DEVELOPED A STRONG FUEL SMELL.  (FLT 4486)  INSPECTED APU, ENGINES, AND SURROUNDING AREA FOR SIGNS OF FUEL LEAK, NOTHING NOTED.  RAN PACKS WITH APU BLEED AND EACH ENGINE'S BLEEDS SEPARATELY.  NO STRONG ODOR NOTED.  AIRCRAFT OKAY FOR SERVICE.
